# SDR FDEA202110012445

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 59,319 hours, 26,942 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 500
- Component: Trailing Edge S, Boeing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF LH WING, TRIALING EDGE, UPPER SKIN  PANEL, DISCOVERED THE FORWARD LAND AT REAR  SPAR HAD CORROSION.  STARTED REMOVAL OF CORROSION AT T/E OF LEFT WING  UPPER SKIN PANEL, BETWEEN WS 150-180 & WS 194.5 IAW SRM 57-20-01-1A.   FOUND CORROSION EXTENDS FWD INTO AFT SPAR  FASTENERS IN FUEL TANK.  COMPLIED WITH E.A. F-5700-T0364606  PART 1 AND PART 2 WING-GENERAL-CORROSION FOUND ON 112N3101-11 WING SKIN TRAILING EDGE.
